Alert archive / Wisconsin / Special Weather Statements in 2015
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 24, 2015, 8:44 PM CDT for Barron County, Wisconsin. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2015, 8:44 PM CDT (01:44 UTC)
- Expired
- Jul 24, 2015, 9:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Twin Cities, MN
County Barron County, WI
The radar
The Minneapolis radar (KMPX), 156 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1268 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1246 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
750
WWUS83 KMPX 250144
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
844 PM CDT FRI JUL 24 2015
WIZ015-016-027-250215-
RUSK-BARRON-CHIPPEWA-
844 PM CDT FRI JUL 24 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN RUSK...
NORTHWESTERN CHIPPEWA AND MUCH OF BARRON COUNTIES...
AT 842 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SUMNER TO NEAR CLAYTON...AND MOVING SOUTHEAST AT
20 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS. SMALL HAIL
IS ALSO POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
RICE LAKE...BARRON...CHETEK...CAMERON...CORNELL...TURTLE LAKE...
ALMENA...NEW AUBURN...PRAIRIE FARM...DALLAS...RIDGELAND AND
WEYERHAEUSER.
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4515 9116 4519 9167 4521 9167 4520 9188
4522 9214 4546 9215 4552 9151
TIME...MOT...LOC 0142Z 325DEG 19KT 4540 9159 4534 9211
$$
TDKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 24, 6:31 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jul 24, 6:31 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 631 PM CDT FRI JUL 24 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 327 PM CDT FRI JUL 24 2015 COLD FRONT NOW MOVING ACROSS WRN MN AT ABOUT A 20 MPH CLIP BUT HAS BEEN ACCELERATING AS THE INFLUENCE OF A REMNANT OUTFLOW BOUNDARY FROM THIS MORNINGS MCS CONTINUES TO DIMINISH. THOUGH WE HAVE SEEN DEWPOINTS INCREASE INTO THE LOW 70S AHEAD OF THE BOUNDARY WITH SBCAPES OF 2K-3K J/KG ON THE 19Z SPC MESOANALYSIS...STILL NOT ANTICIPATING ANY ADDITIONAL TSRA DEVELOPMENT IN THE MPX CWA FOR A COUPLE OF REASONS. 1) WE REMAIN IN A GENERAL ZONE OF SUBSIDENCE IN THE WAKE OF THIS MORNINGS SYSTEM WITH ANY ADDITIONAL UPPER ENERGY PASSING TO THE NORTH OF OUR AREA ACROSS THE LAKE SUPERIOR REGION. 2) WINDS HAVE NOW VEERED CONSIDERABLY OUT AHEAD OF THE FRONT...GREATLY REDUCING THE AMOUNT OF CONVERGENCE ALONG THE BOUNDARY. EXPECT THE GREATEST THUNDERSTORM AND SEVERE THREAT TODAY TO BE UP ALONG LAKE SUPERIOR FROM NRN WI INTO WRN UPPER MICHIGAN. STILL THE FRONT WILL BE CROSSING INTO WI JUST PAST PEAK HEATING...SO LEFT A SMALL AREA OF AN ISO TSRA MENTION IN WRN WI LATE THIS AFTERNOON. TONIGHT...HIGH PRESSURE PUSHES IN FROM THE NRN HIGH PLAINS. AS A RESULT...AIRMASS COMING IN WITH IT IS NOT REALLY MUCH COOLER THAN WHAT WE HAVE NOW...WITH DEWPOINT ONLY FALLING BACK INTO THE LOW/MID 60S. NOT TOO CONCERNED ABOUT FOG TONIGHT EITHER THANKS TO TEMPERATURES THAT HAVE WARMED INTO THE 80S. PROBABLY WILL NOT HAVE ENOUGH DARKNESS /AND THEREFOR HOURS OF COOLING/ TO GET MUCH IN THE WAY OF RADIATIONAL FOG GOING TONIGHT. SATURDAY IS STILL LOOKING LIKE A BEAUTIFUL SUMMER DAY...WITH MAINLY SUNNY SKIES AND HIGHS IN THE MID/UPPER 80S. FRONT THAT IS WORKING THROUGH THE AREA NOW WILL STALL OUT DOWN AROUND I-80...WHICH WILL KEEP ANY DIURNALLY DRIVEN ACTIVITY TO OUR SOUTH DURING THE DAYLIGHT HOURS SATURDAY. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 327 PM CDT FRI JUL 24 2015 THE MAIN CONCERN FOR THE LONG TERM REVOLVES AROUND CONVECTIVE PLACEMENT AND TIMING...WHICH WILL LIKELY REMAIN UNCERTAIN TO SOME DEGREE FOR THE NEXT SEVERAL MODEL CYCLES. THE HIGHEST CONFIDENCE IS ACTUALLY LATE TUESDAY AND TUESDAY NIGHT WITH A STRONG COLD FRONT. THUNDERSTORMS MAY BE ONGOING SATURDAY AFTERNOON ACROSS THE DAKOTAS IN RESPONSE TO A MID LEVEL DISTURBANCE ROUNDING THE BUILDING RIDGE TO THE SOUTH. THE NAM/GFS/CANADIAN ARE ALL IN FAIRLY GOOD AGREEMENT WITH THIS FEATURE ALTHOUGH THERE IS SOME CONVECTIVE FEEDBACK EVIDENT...PARTICULARLY ON THE NAM. UP UNTIL TODAY/S 12Z RUN...THE ECMWF ALSO BROUGHT THIS FEATURE ACROSS WITH A GOOD SHOT AT THUNDERSTORM ACTIVITY SATURDAY NIGHT AND SUNDAY. HOWEVER...THE NEW RUN WEAKENS THIS MID LEVEL FEATURE AS IT HEADS INTO MN...AND ALSO LEAVES THE MAIN WARM FRONT SOUTHWEST ACROSS THE CENTRAL PLAINS AND MID MO VALLEY AS THE NAM/GFS/CANADIAN ALSO DO. THIS RESULTS IN VERY LITTLE ACTIVITY ACROSS THE CWA AND INCREASES UNCERTAINTY QUITE A BIT DURING THIS TIME FRAME. WAS THINKING OF RAISING POPS INTO THE LIKELY RANGE FOR PORTIONS OF THE AREA...BUT AFTER SEEING THE COMPLETELY DRY ECMWF AND KNOWING ITS BETTER TRACK RECORD WITH THESE COMPLEXES THIS SUMMER...LEFT POPS IN THE CHC RANGE...BASICALLY AS THE MIDNIGHT SHIFT HAD THEM. THE MORE LIKELY SCENARIO SEEMS TO BE LEANING TO CONVECTIVE DEVELOPMENT ON THE WARM FRONT TO THE SOUTHWEST ACROSS NE/IA/MO SATURDAY AND SATURDAY NIGHT. THE WARM FRONT TO THE SOUTH WASHES OUT SOME SUNDAY LEAVING ALMOST NOTHING FOR STORMS TO FOCUS ON. IF THE MID LEVEL WAVE DOES DIMINISH...SUNDAY WILL LIKELY REMAIN DRY. A SHARP TROUGH WILL DIVE DOWN INTO THE PACIFIC NORTHWEST SUNDAY NIGHT AND MONDAY...INDUCING CYCLOGENESIS OVER THE NORTHERN HIGH PLAINS. THE UPPER RIDGE WILL ALSO BUILD OVER THE MISSISSIPPI VALLEY INTO TUESDAY. THIS WILL FINALLY BRING A SURFACE WARM FRONT NORTH MONDAY NIGHT/TUESDAY MORNING WITH A BETTER SHOT AT THUNDERSTORMS BEFORE CAPPING AND HOT AIR ARRIVES LATE TUESDAY MORNING AND AFTERNOON. THICKNESSES CLIMB INTO THE MID 580S DM AND 850 MB TEMPS RISE INTO THE MID 20S C. SLU CIPS ANALOG GUIDANCE INDICATES A 50-70 PERCENT CHANCE FOR HIGHS ABOVE 90 AND A 30 TO 50 PERCENT CHANCE FOR HEAT INDICES EXCEEDING 105. SO IT LOOKS RATHER WARM...BUT THE QUESTION IS HOW MORNING CONVECTION WILL IMPACT THE WARM FRONT AND HOW QUICKLY STORMS WILL FIRE ON THE COLD FRONT DURING THE AFTERNOON. DID RAISE TEMPS A FEW DEGREES...BUT NOT AS MUCH AS WHAT MAY EVENTUALLY BE NEEDED. THE CIPS ANALOG ALSO INDICATES GOOD POTENTIAL FOR SEVERE WEATHER WITH THIS FRONT TUESDAY EVENING. HEIGHT FALLS SHOULD OVERSPREAD THE WARM SECTOR LATE...AND THE FRONT SHOULD ERODE THE LOW LEVEL CAPPING SOME. EXPECTING A BROKEN LINE OF THUNDERSTORMS INITIALLY LATE AFTERNOON...FILLING IN SOME DURING THE EVENING EAST OF I-35. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE. COOLER AND DRIER AIR WILL FOLLOW THE FRONT FOR THE MIDDLE OF THE WEEK WITH ANOTHER FRONT DROPPING SOUTH ABOUT FRIDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 632 PM CDT FRI JUL 24 2015 VFR CONDITIONS ARE LIKELY FOR THE NEXT SEVERAL HOURS AT ALL TERMINALS. HOWEVER...A FEW STORMS HAVE DEVELOPED JUST EAST OF THE FRONT IN EASTERN MN AND NORTHWEST WI EARLY THIS EVENING...AND AN ISOLATED SHOWER OR STORM CANNOT BE RULED OUT THROUGH SUNSET IN OUR WISCONSIN TERMINALS. THE COLD FRONT WILL MOVE SOUTHEAST OF OUR AREA OVERNIGHT...RESULTING IN WESTERLY WINDS BECOMING NORTHWESTERLY...AND THEN LIGHT AND VARIABLE BY THE EARLY MORNING SATURDAY. A DECENT AMOUNT OF MOISTURE IS EXPECTED TO REMAIN AT THE SURFACE BEHIND THE FRONT...AND WITH CLEAR SKIES AND LIGHT/VARIABLE WINDS...PATCHY FOG CANNOT BE RULED OUT AT A FEW LOCATIONS...ESPECIALLY EAU AND RNH. AFTER SUNRISE...VFR CONDITIONS ARE EXPECTED AT ALL TERMINALS THROUGHOUT THE DAY SATURDAY. KMSP...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD. THE COLD FRONT WILL MOVE THROUGH WITHIN THE NEXT HOUR...TURNING THE WIND DIRECTION TO WEST-NORTHWESTERLY AND PRODUCING A FEW GUSTS ABOVE 15 KTS. WINDS WILL SUBSIDE OVERNIGHT AND BECOME LIGHT AND VARIABLE BY THE EARLY MORNING SATURDAY. /OUTLOOK FOR KMSP/ SUN...MAINLY VFR. CHC MVFR/IFR IN SHRA/TSRA. WINDS SE 5-10 KTS. MON...VFR. WINDS SE 5-10 KTS. TUE...MAINLY VFR. CHC MVFR/IFR IN SHRA/TSRA. WINDS S 10-15 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...MPG LONG TERM...BORGHOFF AVIATION...ADL
Hazardous weather outlook, Jul 24, 7:30 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 730 PM CDT FRI JUL 24 2015 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 251700- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 730 PM CDT FRI JUL 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. MORE THUNDERSTORMS ARE EXPECTED FROM SATURDAY NIGHT THROUGH SUNDAY...AND AGAIN ON MONDAY NIGHT THROUGH TUESDAY NIGHT. THERE APPEARS TO BE A SMALL THREAT FOR SEVERE WEATHER ON MONDAY NIGHT AND TUESDAY...ALTHOUGH CERTAINTY ON TIMING AND LOCATION IS LOW. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Jul 24, 2:57 PM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
257 PM CDT FRI JUL 24 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM TSTM WND DMG 3 N CLEVELAND 44.37N 93.84W
07/24/2015 LE SUEUR MN PUBLIC
SEVERAL TREES DOWN CAUSING DAMAGE TO CORNER
OF HOME EXTERIOR...COUPLE SHEDS...A KENNEL
AND A CAR.
&&
JPCSpecial weather statement, Jul 24, 4:51 PM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
451 PM CDT FRI JUL 24 2015
MNZ044-242215-
MILLE LACS-
451 PM CDT FRI JUL 24 2015
...A LINE OF THUNDERSTORMS WILL AFFECT MILLE LACS LAKE...
AT 448 PM CDT...A LINE OF THUNDERSTORMS WAS ALONG A LINE EXTENDING
FROM THE NORTHERN END OF MILLE LACS LAKE TO ABOUT 15 MILES
WEST OF VINELAND. IT WAS MOVING EAST-SOUTHEAST AT 30 MPH.
WINDS GUSTS AROUND 30 MPH ARE POSSIBLE WITH THESE STORMS...ALONG
WITH LIGHTNING STRIKES.
LOCATIONS IMPACTED INCLUDE... MILLE LACS LAKE...
ONAMIA...ISLE...WAHKON...VINELAND...AND BAYVIEW.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING
CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER
INSIDE A BUILDING OR VEHICLE.
LAT...LON 4625 9343 4602 9343 4605 9381 4624 9381
4625 9374
TIME...MOT...LOC 2148Z 288DEG 26KT 4626 9366 4617 9394
TDKSpecial weather statement, Jul 24, 5:18 PM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
518 PM CDT FRI JUL 24 2015
MNZ044-045-242315-
KANABEC-MILLE LACS-
518 PM CDT FRI JUL 24 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN MILLE LACS AND
NORTHERN KANABEC COUNTIES...
AT 517 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MCGRATH TO NEAR HILLMAN...AND MOVING EAST-
SOUTHEAST AT 35 MPH.
WIND GUSTS AROUND 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS. LIGHTNING STRIKES WILL ALSO OCCUR.
LOCATIONS IMPACTED INCLUDE... LAKE MILLE LACS...
ONAMIA...ISLE...WAHKON...OPSTEAD...VINELAND...KNIFE LAKE...
WARMAN...AND BAYVIEW.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4615 9343 4615 9305 4599 9306 4598 9314
4598 9380 4617 9381 4625 9343
TIME...MOT...LOC 2217Z 286DEG 27KT 4620 9332 4604 9387
TDKLocal storm report, Jul 24, 6:48 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
648 PM CDT FRI JUL 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM FUNNEL CLOUD 10 SSW ST JAMES 43.85N 94.70W
07/24/2015 WATONWAN MN LAW ENFORCEMENT
PUBLIC REPORT THAT FUNNEL MAY HAVE TOUCHED DOWN AROUND
ODIN.
&&
TDKLocal storm report, Jul 24, 8:06 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
806 PM CDT FRI JUL 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TORNADO 8 SSW ST JAMES 43.88N 94.69W
07/24/2015 WATONWAN MN PUBLIC
PHOTO OF A BRIEF LANDSPOUT TORNADO RECEIVED VIA TWITTER.
RELAYED BY KEYC BROADCAST METEOROLOGIST.
&&
ADLSpecial weather statement, Jul 24, 8:44 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
844 PM CDT FRI JUL 24 2015
WIZ015-016-027-250215-
RUSK-BARRON-CHIPPEWA-
844 PM CDT FRI JUL 24 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN RUSK...
NORTHWESTERN CHIPPEWA AND MUCH OF BARRON COUNTIES...
AT 842 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SUMNER TO NEAR CLAYTON...AND MOVING SOUTHEAST AT
20 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS. SMALL HAIL
IS ALSO POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
RICE LAKE...BARRON...CHETEK...CAMERON...CORNELL...TURTLE LAKE...
ALMENA...NEW AUBURN...PRAIRIE FARM...DALLAS...RIDGELAND AND
WEYERHAEUSER.
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4515 9116 4519 9167 4521 9167 4520 9188
4522 9214 4546 9215 4552 9151
TIME...MOT...LOC 0142Z 325DEG 19KT 4540 9159 4534 9211
TDKThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 9:19 PM CDT | Special Weather Statement | MPX | Chippewa | 56 min |
| Jul 24, 9:39 PM CDT | Tornado Warning | MPX | Barron, Chippewa, Dunn | 36 min |
| Jul 24, 10:14 PM CDT | Tornado Warning | MPX | Chippewa | 31 min |
| Jul 24, 10:22 PM CDT | Special Weather Statement | MPX | Chippewa, Dunn, Eau Claire | 38 min |
| Jul 24, 10:38 PM CDT | Tornado Warning | MPX | Eau Claire | 52 min |
Nearby
Special Weather Statements in Wisconsin, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.